# SDR GTIA2024020637832

- Difficulty date: February 3, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 26,872 hours, 11,854 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Faulted
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G LGCIU 2 FAULT-SEE ITEM # 3489776-1 FOR CORRECTIVE ACTION, REF RIN-15591 R+R PROX  SNSR 29GA-A CONNECTOR IAW ESPM 20-44-11-01 & 20-48-21-01. BITE TEST OK IAW MM 32-69-00-710-001-A NO FAULT NOTED
